# SDR SWAA2024040464742

- Difficulty date: March 17, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - RIGHT VAPOR BARRIER STA. 663.75 AND RBL 45 (LOCATED JUST ABOVE HYD SERVICE PUMP HANDLE.<[01] APPLIED REPAIR AT RIGHT VAPOR BARRIER STA. 663.75 AND RBL 45 ON BOTH SIDE PER B737SRM 51-70-04-2R-10 PARAGRAPH 4.F AND 737 SRM 51-70-04-2R-0 PARAGRAPH 4.N.2 MATERIAL USED RESIN EY 3804 PO#2059060 FIBERGLASS PO#2061599 AND TOOL USED TEMPERATURE CONTROL ID;ID 170006; DUE DATE 06-01-24;[02] VERIFIED STEP 1
